Associate Professor

      University of Dayton

      Department of Mathematics

      Dayton, OH 45469


office  Science Center 302-D

phone  937-229-2108

My research interests are general topology and set theory.  I completed my Ph.D. from the University of Kansas in 2009 under the direction of William Fleissner. Recently I began work in linear algebra and graph theory with the study of vector representations of graphs.


Coding strategies, the Choquet game and domain representability. preprint (2015)

From subcompact to domain representable. (with William Fleissner) preprint (2013)

Sphere representations, stacked polytopes and  the Colin de Verdiere number of a graph (with Lon Mitchell) submitted (2013) preprint

When Cp(X) is domain representable. (with William Fleissner), Fundamenta Mathematicae 223 (2013), no. 1, 65-81. preprint

Every scattered space is subcompact. (with William Fleissner and Vladimir Tkachuk) Topology and its Applications 160 (2013) no. 12, 1305-1312. preprint.

Non-normality Points of beta X\X (with William Fleissner), Fundamenta Mathematicae 214 (2011), no. 3, 269-283. preprint.

Coarser connected metrizable topologies, Topology and its Applications 157 (2010), no. 14, 2172-2179.

Coarser connected topologies and non-normality points, Ph.D. dissertation, University of Kansas, 2009.

UD Topology Seminar